×

Found 1,559 Documents (Results 1–100)

100
MathJax

On the inversion formula of linear quantization and the evolution equation for the Wigner function. (English. Russian original) Zbl 1468.81062

Proc. Steklov Inst. Math. 313, 17-26 (2021); translation from Tr. Mat. Inst. Steklova 313, 23-32 (2021).
MSC:  81S08 81S30 81P16
PDF BibTeX XML Cite
Full Text: DOI

Harmonic maps and the Einstein equation. (English) Zbl 1470.83018

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 525-532 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stationary spherically symmetric solutions of the Vlasov-Poisson system in the three-dimensional case. (English. Russian original) Zbl 07424606

Dokl. Math. 102, No. 1, 265-268 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 5-8 (2020).
MSC:  35Qxx 31-XX
PDF BibTeX XML Cite
Full Text: DOI

Nontrivial solvability of the homogeneous Wiener-Hopf multiple integral equation in the conservative case and the Peierls equation. (English. Russian original) Zbl 1450.45001

Theor. Math. Phys. 204, No. 1, 957-965 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 142-150 (2020).
MSC:  45E10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software